MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PSN A/S PROV SHIM 12MM GH; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PSN A/S PROV SHIM 12MM GH; INSTRUMENT, KNEE
Catalog Number 42527900702
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a tasp shim was found without ball bearings while putting trays together in central.Attempts to obtain additional information have been made; however, no more information is available at this time.
 
Additional Manufacturer Narrative
(b)(4).H3- customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b4, b5, d2b, d9, g1, g3, g6, h1, h2, h3, h6, and h11.Corrected: h4.Visual inspection of returned device shows both of the bearings & springs have disassembled / missing and were not returned.Dimensional analysis found it to be within specification.Reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.This complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PSN A/S PROV SHIM 12MM GH
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23293205
Report Number0001822565-2025-03737
Device Sequence Number4889997
Product Code MBH
UDI-Device Identifier00889024245969
UDI-Public(01)00889024245969(10)64871128
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number42527900702
Device Lot Number64871128
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown